MAUDE Adverse Event Report: NORIS MEDICAL LTD ZYGOMATIC IMPLANT; ZYGOMATIC DENTAL IMPLANT

NORIS MEDICAL LTD ZYGOMATIC IMPLANT; ZYGOMATIC DENTAL IMPLANT
Model Number NM-F4430
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that surgeon unable to get appropriate torque on implant site 14, nm-f4430, lot#0026701 implant lacked primary stability.The implant was removed during implant placement with no report of observable clinical symptoms.According to the information, the patient has thyroid therapy.The device was forwarded to the manufacturer.No other medical issues were reported.

Brand Name
ZYGOMATIC IMPLANT
Common Device Name
ZYGOMATIC DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key21967644
Report Number3012141159-2025-00280
Device Sequence Number18175552
Product Code DZE
UDI-Device Identifier07290108816266
UDI-Public07290108816266
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/06/2025
Report Date (Section F) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNM-F4430
Device Catalogue NumberNM-F4430
Device Lot Number0026701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/22/2025
Device Age27 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA05/06/2025